# SDR CALA2009110300651

- Difficulty date: October 24, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737 53-3-0710 STA 400 FRAME LT SIDE CRACKED BETWEEN STRINGER NR 8 & NR 9 (MARKED) REPAIRED FRAME AT STA 400 LEFT BETWEEN STR 8 &9.  REMOVED DAMAGE, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR ANGLES REF ECRA 5310-05032.
